Table of Contents Author Guidelines Submit a Manuscript
Journal of Probability and Statistics
Volume 2010, Article ID 675754, 21 pages
http://dx.doi.org/10.1155/2010/675754
Research Article

Constant Rate Distributions on Partially Ordered Sets

Department of Mathematical Sciences, University of Alabama in Huntsville, Huntsville, AL 35899, USA

Received 5 April 2010; Revised 2 August 2010; Accepted 30 August 2010

Academic Editor: Rongling Wu

Copyright © 2010 Kyle Siegrist. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Kyle Siegrist, “Constant Rate Distributions on Partially Ordered Sets,” Journal of Probability and Statistics, vol. 2010, Article ID 675754, 21 pages, 2010. https://doi.org/10.1155/2010/675754.